MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: investigation ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): an ¿exhalation obstructed¿ alarm was reported with patient involvement, and the complaint indicated that medical intervention was required.However, conflicting information was also received stating that the alarm occurred only while the ventilator was disconnected.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: the logfile shows multiple short episodes of ¿exhalation obstructed¿ on (b)(6) 2026.During troubleshooting, no issue or cause could be identified on the ventilator, and the issue could not be reproduced.The ventilator has been examined by a hospital technician and stress-tested multiple times with different circuit types, and the condition did not reoccur.The ventilator was returned to the department and has shown no alarms or signs of malfunction since 2 march 2026.Based on the available information, no further issues were detected.Case is considered closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24511516
Report Number3001421318-2026-00106
Device Sequence Number13372167
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)191017(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown